With S. Harrap and M. Hussain, An Inhomogeneous Jarník type theorem for planar curves , preprint.
With S. Harrap, Cantor-winning sets and their applications, preprint.
On continued fraction expansion of potential counterexamples to p-adic Littlewood conjecture, preprint.
With J. Shallit, An Unusual Continued Fraction, accepted by Proc. of AMS, 2015.
With Y. Bugeaud, M. Einsiedler and D. Kleinbock, On the complexity of a putative counterexample to the p-adic Littlewood conjecture, accepted by Comp. Math., 2015.
With E. Zorin, Thue-Morse constant is not badly approximable, accepted by Int. Math. Res. Not., 2014.
With S. Velani, Badly approximable points on planar curves and a problem of Davenport, Math. Annalen, V. 359(3-4), pp. 969-1023, 2014.
On multiplicatively badly approximable numbers, Mathematika, V. 59(1), pp. 31 -- 55, 2013.
With V. Beresnevich and S. Velani, Inhomogeneous theory of dual Diophantine approximation on manifolds, Advances in Math., V. 232, pp. 1 -- 35, 2013.
With S. Velani. Multiplicatively badly approximable numbers and generalised Cantor sets, Advances in Math., V. 228(5), pp. 2766 -- 2796, 2011.
With A. Pollington and S. Velani, On a problem in simultaneous Diophantine approximation: Schmidt's conjecture, Annals of Math., V. 174, pp. 1837 -- 1883, 2011.
With J. Levesley and S. Velani, The mixed Schmidt conjecture in the theory of Diophantine approximation, Mathematika, V. 57(2), pp. 239 -- 245, 2011.
With A. Haynes, A note on Farey fractions with denominators in arithmetic progressions, Acta Arithmetica, V. 147(3), pp. 205 -- 215, 2011.
Inhomogeneous Diophantine approximation on curves and Hausdorff dimension, Advances in Math., V. 223(1), pp. 329 -- 351, 2009.
With I. Morozova, On the exact exponent of convergence of series with small denominators. Vestsi Nats. Akad. Navuk Belarusi Ser. Fiz.-Mat. Navuk 2007, N. 2, pp 37 -- 40. (in Russian)
With J. Levesley, Convergence results for simultaneous and multiplicative Diophantine approximation on planar curves, Glasgow Math. J., V. 49, pp. 367 -- 375, 2007.
With J. Levesley, Computation of fractional measures in the case of convergence for Diophantine approximations on planar curves. Dokl. Nats. Akad. Nauk Belarusi V. 50, N. 6, pp. 24--27, 2006. (in Russian)
Inhomogeneous Diophantine approximation and lower bounds of Hausdorff dimension, Vesti Nats. Acad. Navuk Belarusi. Ser. Fiz.-Mat. Navuk 2005, N. 3, pp 32 -- 36. (in Russian)
With I. Morozova, On small denominators of product of linear forms, proceeding of the international mathematical conference in honor of Skorobogatko, Lvov 2004. (in Russian)